TMI - cm query and cold meds - Fertility Network UK

Fertility Network UK

36,383 members45,821 posts

TMI - cm query and cold meds

AJJ123 profile image

I ovulated around Christmas and since then I’ve noticed watery cm every time I cough or sneeze. It’s not wee although I was not sure at first.

This has never happened before - other than when pregnant and I’m just wondering can cold medicines cause this to happen?

I’ve been taking:

Sudafed nasal spray and capsules

Covonia cough medicine

Xx

4 Replies

I’m not medical but I have heard certain cough medicine can thin mucus. Some fertility doctors recommend it whilst on clomid as a side effect from clomid is thick mucus.

Also make sure it’s safe to take sudafed & cough medicine whilst you are in the 2WW, in case you have conceived this cycle. Some medicines aren’t safe in pregnancy. I find honey & lemon with water heated up works better than cough medicine. I hope you feel better soon❤️

I really hope this cycle brings you a BFP xoxo

AJJ123 profile image
AJJ123 in reply to

🤞 I could do with a little good news, we will see. It started Christmas Eve and I wasn’t taking cough medicine but I was on the Sudafed. Now I’m taking the whole shabang xx

DianeArnold profile image
DianeArnoldAdministrator

Hi Ajax. Medicine with guanefeisin will thin mucus anywhere, including vaginal. It is safe to take. Hope you’re soon better. Diane

AJJ123 profile image
AJJ123 in reply to DianeArnold

Thanks Diane I shall check out the packets. Xx

You may also like...